Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 13, NWS Tucson, AZ

May 22, 2010

NWS Tucson, AZ issued this wind advisory at May 22, 2010, 2:19 PM MST. It took effect at May 23, 2010, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 22, 2010, 2:19 PM MST (21:19 UTC)
In effect from
May 23, 2010, 12:00 PM MST
Expired
May 23, 2010, 8:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WWUS75 KTWC 222119
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
219 PM MST SAT MAY 22 2010

AZZ019-230530-
/O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
/O.CON.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/
NORTHERN GREENLEE COUNTY-
219 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. ADDITIONALLY A WIND
ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* TIMING...WINDY CONDITIONS THIS AFTERNOON AND EVENING SUBSIDING
  AFTER 8 PM MST. ON SUNDAY STRONGER WINDY CONDITIONS FROM 12 NOON
  THROUGH 8 PM MST SUNDAY.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
  MPH THIS AFTERNOON AND EVENING. EXPECT SOUTHWEST WINDS OF 30 TO
  40 MPH WITH GUSTS APPROACHING 55 MPH SUNDAY AFTERNOON AND
  SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ030-034-035-230530-
/O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES...
SIERRA VISTA
219 PM MST SAT MAY 22 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL
  OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL
  RESULT IN DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ029-031>033-230530-
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON
219 PM MST SAT MAY 22 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL
  OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL
  RESULT IN DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
5 follow-up statements
556 
WWUS75 KTWC 230259
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
759 PM MST SAT MAY 22 2010

AZZ019-231100-
/O.EXP.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-
759 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...WIND SPEEDS WILL CONTINUE TO DIMINISH OVER THE NEXT
  SEVERAL HOURS. ON SUNDAY STRONGER WINDS WILL OCCUR FROM 12 NOON
  THROUGH 8 PM MST.

* WINDS...SOUTHWEST WINDS WILL DIMINISH TO LESS THAN 15 MPH
  OVERNIGHT. EXPECT SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS
  APPROACHING 55 MPH SUNDAY AFTERNOON AND SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ029>035-231100-
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
759 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES 
  WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG 
  WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
631 
WWUS75 KTWC 230926
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
226 AM MST SUN MAY 23 2010

AZZ019-029>035-231730-
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
226 AM MST SUN MAY 23 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES 
  WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG 
  WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
786 
WWUS75 KTWC 231750
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1050 AM MST SUN MAY 23 2010

AZZ019-029>035-240200-
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
1050 AM MST SUN MAY 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS EVENING.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING
  55 MPH IN THE MOUNTAINS...ARE FORECAST THROUGH THIS EVENING.

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES 
  WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG 
  WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
592 
WWUS75 KTWC 232315
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
415 PM MST SUN MAY 23 2010

AZZ019-029>035-240300-
/O.CON.KTWC.WI.Y.0013.000000T0000Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
415 PM MST SUN MAY 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS 
  EVENING.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS 
  APPROACHING 55 MPH IN THE MOUNTAINS...ARE FORECAST THROUGH 
  THIS EVENING. 

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES 
  WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG 
  WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
051 
WWUS75 KTWC 240255
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
755 PM MST SUN MAY 23 2010

AZZ019-029>035-240400-
/O.EXP.KTWC.WI.Y.0013.000000T0000Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
755 PM MST SUN MAY 23 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

GUSTY WINDS WILL CONTINUE TO DIMINISH THIS EVENING...THUS THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at May 22, 1:58 PM MST, 21 minutes earlier.

Area forecast discussion, May 22, 1:58 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
158 PM MST SAT MAY 22 2010

.SYNOPSIS...A LOW PRESSURE MOVING THROUGH NORTHERN ARIZONA AND
SOUTHERN UTAH WILL CAUSE WINDY CONDITIONS THIS WEEKEND FOLLOWED BY
COOLER TEMPERATURES ON MONDAY AND TUESDAY. WINDS WILL SUBSIDE AFTER
SUNSET TODAY AND RETURN AT STRONGER SPEEDS ON SUNDAY. CONTINUED DRY
WITH AREAS OF BLOWING DUST WHERE THE SOIL IS LOOSE.

&&

.DISCUSSION...TWO FORECAST ISSUES OF IMPORTANCE TODAY.../1/ THE
INCREASE IN WIND TOMORROW AND /2/ THE SIGNIFICANT DROP IN
TEMPERATURES BETWEEN TODAY AND MONDAY. A TROUGH DIGGING INTO
NORTHERN ARIZONA AND SOUTHERN UTAH IS THE CAUSE FOR THESE CHANGES.
BOTH THE GFS AND ECMWF MODELS DEPICT SIMILAR TIMING ON THIS SYSTEM
THROUGH MONDAY MORNING. THE ECMWF HAS A SLIGHTLY DEEPER LOW CENTER
AND LIKEWISE A SLIGHTLY TIGHTER TEMPERATURE AND PRESSURE GRADIENT.
THE CURRENT TIMING ON THE LOW KEEPS THE WIND SPEEDS SOLIDLY IN THE
ADVISORY CATEGORY. THEREFORE REPLACED THE HIGH WIND WATCH FOR
TOMORROW WITH AN EXPANDED WIND ADVISORY. THIS APPROACH GETS THE MAIN
MESSAGE OUT THAT IT WILL BE WINDY ALMOST EVERYWHERE TOMORROW.
ANTICIPATE LOCAL AREAS OF BLOWING DUST WILL OCCUR WHERE THE LOOSE
SOIL IS PRESENT.  TWO COMMON AREAS OF BLOWING DUST ARE ON I-10 NORTH
OF ELOY AND THE WILLCOX PLAYA EASTWARD.

THE SECOND SIGNIFICANT FORECAST CHANGE IS THE DROP IN TEMPERATURES
BEHIND THE WIND FRONT. ABOUT 10+ DEGREES COOLING IN MAXIMUM
TEMPERATURES WILL OCCUR FROM TODAY TO MONDAY. LIKEWISE MINIMUM
TEMPERATURES WILL DROP 12-15 DEGREES BETWEEN TODAY AND MONDAY
MORNING. IN OTHER WORDS...BACK TO BELOW AVERAGE TEMPERATURES. AFTER
TUESDAY A WARMING TREND WILL GET TEMPERATURES CLOSER TO SEASONAL
VALUES AGAIN.  CONTINUED DRY WELL INTO NEXT WEEK.

&&

.AVIATION...CLEAR SKIES IN SOUTHWESTERLY FLOW AHEAD OF A LOW
PRESSURE SYSTEM MOVING THROUGH NORTHERN ARIZONA AND SOUTHERN UTAH.
SURFACE WIND INCREASING REMAINING SWLY 15-25 KTS WITH OCCASIONAL
GUSTS TO 35 KTS UNTIL SUNSET. A SIMILAR WEATHER PATTERN EXPECTED FOR
SUNDAY WITH STRONGER WINDS 20-30 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
ARIZONA ON SUNDAY...AND PUSH EAST OF THE REGION MONDAY. STRONG GUSTY
WINDS ALONG WITH DRY CONDITIONS HAVE LED TO A RED FLAG WARNING TODAY
FOR OUR THREE EASTERN COUNTIES...WHERE A FEW HOURS OF 20-FOOT/10
MINUTE SUSTAINED WINDS NEAR 20 MPH/GUSTS OF 35-40 MPH WILL COINCIDE
WITH VERY LOW RELATIVE HUMIDITIES.

EXPECT EVEN STRONGER WINDS SUNDAY. HUMIDITIES WILL NOT BE QUITE AS
LOW BUT ARE STILL EXPECTED TO BE BELOW 15 PERCENT. WITH THIS IN MIND
A RED FLAG WARNING HAS BEEN POSTED FOR SUNDAY AFTERNOON AND EVENING
TOO.

BEHIND THE SYSTEM ON MONDAY...LESS WIND AND COOLER TEMPERATURES ARE
EXPECTED. TEMPERATURES WILL WARM BACK UP DURING THE MIDDLE OF NEXT
WEEK AS HIGH PRESSURE ALOFT BUILDS BACK OVER THE REGION.
HOWEVER...THERE IS ANOTHER STORM SYSTEM ON THE HORIZON FOR LATE NEXT
WEEK WHICH COULD BRING US OUR NEXT ROUND OF CRITICAL FIRE WEATHER
CONDITIONS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    WIND ADVISORY IN EFFECT UNTIL 8 PM MST TODAY FOR AZZ019.

    RED FLAG WARNING IN EFFECT UNTIL 8 PM MST TODAY FOR FIRE ZONE
     146 AND EASTERN ZONE 148.

    WIND ADVISORY IN EFFORT FROM 12 TO 8 PM SUNDAY FOR ALL OF
     SOUTHEAST ARIZONA AZZ019-029>035.

    RED FLAG WARNING IN EFFECT FROM 12 NOON TO 8 PM SUNDAY FOR ALL
     FIRE ZONES AZZ146>148.

GWS

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 22, 6:48 AM MST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
648 AM MST SAT MAY 22 2010

AZZ019-231400-
NORTHERN GREENLEE COUNTY-
648 AM MST SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM NOON TO 8 PM MST TODAY.
RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MST TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. PLEASE REFER TO WWUS75 KTWC...PHXNPWTWC FOR MORE
DETAIL.

CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED THIS WEEKEND. A
RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE
DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-034-035-231400-
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
648 AM MST SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS WEEKEND. A RED
FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MST TODAY FOR
GREENLEE...GRAHAM AND COCHISE COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS WEEKEND. A RED
FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR ALL OF SOUTHEAST ARIZONA. PLEASE REFER TO WWUS85
KTWC...PHXRFWTWC FOR MORE DETAIL.

A HIGH WIND WATCH IS ALSO IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. PLEASE REFER TO WWUS75 KTWC...PHXNPWTWC FOR MORE
DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031>033-231400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
648 AM MST SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT CLEAR SKIES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO STRONG AND GUSTY WINDS AS WELL AS LOW
RELATIVE HUMIDITIES. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR
MORE DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:12 AM MSTRed Flag WarningTWC41 hr

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.